Publications

Publications

by Beckers, S.; Behrens, J. and Wollner, W.
Reference:
Duality based error estimation in the presence of discontinuities (Beckers, S.; Behrens, J. and Wollner, W.), In Appl. Numer. Math., volume 144, 2019.
Bibtex Entry:
@Article{BeckersBehrensWollner:2019,
  author  = {S. Beckers and J. Behrens and W. Wollner},
  title   = {Duality based error estimation in the presence of discontinuities},
  journal = {Appl. Numer. Math.},
  year    = {2019},
  volume  = {144},
  pages   = {83--99},
  doi     = {10.1016/j.apnum.2019.05.016},
}
Last change: 23.08.2019 16:11.